... the meds and I
You may have an auto-immune disease called Prurigo Nodularis, if you have sores all over
your body that are very hard to heal. I would suggest you look it up on the Internet and
get all the information that you need on "autoimmune disease" and Prurigo Nodularis.
There are places for you to click on photographs of the rash, or whatever yours looks like.
You can probably determine what a.i. you have. There is no information as to how you
get the disease, and no cure. Have you seen a Good Dermatologist? They can help you
in controlling the disease you have.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 May 2010 • 2 answers
Been taking gabipenton for over 4 years& now facial ticking and stuttering, is this from gabapentin?
Posted 8 Apr 2013 • 6 answers
Posted 27 Sep 2014 • 3 answers
Posted 8 Jun 2015 • 1 answer
Posted 24 Mar 2016 • 3 answers